News of the WeekMathematics

NSF to Double Number of Math Institutes

See allHide authors and affiliations

Science  12 Jul 2002:
Vol. 297, Issue 5579, pp. 174
DOI: 10.1126/science.297.5579.174a

You are currently viewing the summary.

View Full Text

Log in to view the full text

Log in through your institution

Log in through your institution


American mathematics just multiplied itself by two. On 1 July, the Division of Mathematical Sciences at the National Science Foundation (NSF) announced the creation of three new mathematical sciences research institutes, bringing the total number of such NSF-funded institutes to six.